# SDR AALA202205102488

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737
- Aircraft serial: 29525
- Aircraft time: 63,171 hours, 26,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. RESEATED BATTERIES. OPERATIONAL CHECK OK PER AMM 25-64-00.
